# SDR N6WA2020120101

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10097
- Aircraft time: 38,677 hours, 29,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INDIVIDUAL BULBS ON LIGHTED EXIT SIGNS BY OVERWING EXIT INOPERABLE.  REPLACED BULBS FOR EMERGENCY LIGHT EXIT SIGNS, IAW CRJ 550 AMM 33-51-05.  OPERATIONS CHECK GOOD.
